Hand and Foot Syndrome (Palmar-Plantar Erythrodysesthesia)
A side-effect of some types of chemotherapy, can cause redness, swelling and pain on the soles of the feet and/or hands.
And I got it bad.
The heels of my feet are killing me. They burn, I cannot put any pressure on them. Walking in flip-flops kill, as the sole "flips" up and smacks the heel of my foot with every step.
I called Cancer Care today, all the nurse told me to do was keep it moisturized and to keep off my feet, and to make sure I tell my doctor about it before my next treatment. All things I already knew to do, thankyouverymuch. I have a baby shower and a wedding to attend this weekend, both will be interesting... IF I can make it.
But what I am really worried about is how I will walk for my brother's wedding in two weeks. Fuckin' cancer...
I know it's not my wedding, that maybe I shouldn't stress too much, but fuck. It's my baby bro's wedding.
My bridesmaids dress, which I ordered in February, was ordered a size too big knowing that breast cancer patients can gain 5-10 lbs during treatment. I went to pick it up a couple of weeks ago, and it didn't fit. It was too tight. And they can't let it out. Perfect. Fuckin' cancer.
If this 35+ degree weather holds up 'til the wedding day, then I will be sweating in that frickn' wig all day long. Fuckin' cancer.
And last but not least, the burning in my feet and the fatigue from chemo... I have no idea what I'm going to do on their wedding day. Fuckin' cancer.
I am grateful to be more than halfway through treatment, but this new drug is killing me. This drug also causes the most intense pain in my bones, which was the worst on days 3 and 4 after treatment. I could barely move. Oh well, better than nausea I guess.
And that is my rant for the day.
Thanks. 'Til next time.